The Open UniversitySkip to content
 

Open Research Online
Items Authored or Edited by Dave Sixsmith

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | Authors/Editors/Creators | No Grouping
Jump to: 2019 | 2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011
Number of items: 14.

2019

Short, Ian and Sixsmith, David J. (2019). Escaping sets of continuous functions. Journal d'Analyse Mathematique, 137(2) pp. 875–869. restricted access item, not available for direct download

2017

Barth, Karl F.; Rippon, Philip J. and Sixsmith, David J. (2017). The MacLane class and the Eremenko-Lyubich class. Annales Academiae Scientiarum Fennicae Mathematica, 42 pp. 859–873. file

2016

Rempe-Gillen, Lasse and Sixsmith, Dave (2016). Hyperbolic entire functions and the Eremenko–Lyubich class: Class B or not class B? Mathematische Zeitschrift, 286(3-4) pp. 783–800. file

Sixsmith, Dave (2016). Dimensions of slowly escaping sets and annular itineraries for exponential functions. Ergodic Theory and Dynamical Systems, 36(7) pp. 2273–2292. file

Osborne, J. W. and Sixsmith, D. J. (2016). On permutable meromorphic functions. Aequationes Mathematicae, 90(5) pp. 1025–1034. file

Osborne, John W. and Sixsmith, David J. (2016). On the set where the iterates of an entire function are neither escaping nor bounded. Annales Academiae Scientiarum Fennicae Mathematica, 41 pp. 561–578.

2015

Sixsmith, Dave (2015). Julia and escaping set spiders' webs of positive area. International Mathematics Research Notices, 2015(19) pp. 9751–9774. restricted access item, not available for direct download

Sixsmith, Dave (2015). Maximally and non-maximally fast escaping points of transcendental entire functions. Mathematical Proceedings of the Cambridge Philosophical Society, 158(2) pp. 365–383. file

Sixsmith, D. J. (2015). Functions of genus zero for which the fast escaping set has Hausdorff dimension two. Proceedings of the American Mathematical Society, 143(6) pp. 2597–2612. file

2014

Sixsmith, D. J. (2014). A new characterisation of the Eremenko-Lyubich class. Journal d'Analyse Mathematique, 123(1) pp. 95–105. restricted access item, not available for direct download

2013

Sixsmith, Dave (2013). On fundamental loops and the fast escaping set. Journal of the London Mathematical Society, 88(3) pp. 716–736. restricted access item, not available for direct download

Sixsmith, David (2013). Topics in Transcendental Dynamics. PhD thesis The Open University. file

2012

Sixsmith, D. J. (2012). Simply connected fast escaping Fatou components. Pure and Applied Mathematics Quarterly, 8(4) pp. 1029–1046. restricted access item, not available for direct download

2011

Sixsmith, D. J. (2011). Entire functions for which the escaping set is a spider's web. Mathematical Proceedings of the Cambridge Philosophical Society, 151(3) pp. 551–571. file

This list was generated on Tue Nov 12 22:17:04 2019 GMT.

Policies | Disclaimer

© The Open University   contact the OU